| Model Number |
DDBC3D4 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
05/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) may have inappropriately delivered shocks for atrial fibrillation (af) with rapid ventricular response detected as fast ventricular tachycardia (fvt).It was also reported that the right atrial (ra) lead exhibited undersensing resulting in inappropriate pacing and the device falsely classifying atrial tachycardia/atrial fibrillation (at/af) episodes as terminated.The icd was explanted and replaced.The ra lead remains in use.No further patient complications have been reported as a result of this event.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) may have inappropriately delivered anti-tachycardia pacing (atp) and shocks for atrial fibrillation (af) with rapid ventricular response detected as ventricular fibrillation (vf).It was also reported that the right atrial (ra) lead exhibited undersensing resulting in inappropriate pacing and the device falsely classifying atrial tachycardia/atrial fibrillation (at/af) episodes as terminated.The icd was explanted and replaced.The ra lead remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Corrected: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) may have inappropriately delivered anti-tachycardia pacing (atp) and shocks for atrial fibrillation (af) with rapid ventricular response detected as fast ventricular tachycardia (fvt).It was also reported that the right atrial (ra) lead exhibited undersensing resulting in inappropriate pacing and the device falsely classifying atrial tachycardia/atrial fibrillation (at/af) episodes as terminated.The icd was explanted and replaced.The ra lead remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Correction: b5 and h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.